# SDR ASAA2014022406978

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,877 hours, 7,987 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND-TOUCHED DOWN BEYOND LATERAL LIMITS TO THE LT OF CENTERLINE. ACFT GROUNDED.  RESET SYS, RAN LAND VERIFY TEST, COMPUTER FAULT HISTORY.  NO RELATED FAULTS, REF AMM 22-11-00, OPS CHECK GOOD.
